# SDR AALA20050350

- Difficulty date: May 22, 2005
- Submitted: May 25, 2005
- Operation: Air carrier
- Aircraft: N439AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49457
- System (JASC): 2120 · Air Distribution System
- Part: Apu
- Condition: Inoperative
- Location: Apu Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

TPA - SMOKE AND ODOR IN CABIN.  RETURNED TPA AND LANDED WITHOUT INCIDENT.  PERFORMED SPECIAL ITEMS CARD 21 92 12 PACK BURN OUT AND OVERWEIGHT LANDING.  REPLACED SEPARATOR BAG AND ACCOMPLISHED FUNCTIONAL CHECK FLIGHT.  SYSTEM GROUND CHECKED NORMAL OPERATION.
